# SDR C2XA01CL115

- Difficulty date: May 21, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3943 THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTS WERE INOPERATIVE AT ROWS 9-11.  MAINTENANCE INSPECTED AND SECURED THE LOOSE CONNECTION AT ROW 11A BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
